# SDR IPXA2020092460583

- Difficulty date: September 6, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: AJC700115
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C 2164 BULKHEAD (AFT SIDE) LOWER HORIZ STIFFNER BEAM IS CRACKED ON THE RIGHT SIDE.  REMOVED, FABRICATED, AND REPLACED STIFFNER/BEAM, IAW DWG. AJC7001 AND SRM 51-31-01 & 51-35-01.  (MINOR)
